# SDR HEEA084387

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,702 hours
- System (JASC): 3120 · Independent Instruments
- Part: Light
- Condition: Inoperative
- Location: Clock
- Component: Clock
- Component part number: M803B205VBATT
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK INTERNAL LIGHT INOPERATIVE.
